# SDR UPS00833721

- Difficulty date: August 31, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 71,411 hours, 47,192 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755843501N
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1180 BATHTUB FITTING BETWEEN LONG 34R - 35R IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3755843 AND SRM 53-2-0 FIG 2D.
